MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR
Model Number MX9166
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: 10ml bd syringe, ref 306547, lot 8263666, exp: 08/31/2021, 0.9% sodium chloride injection.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that in the surgical oncology department a leak was noticed on the back side of the filter where there is an indentation.There was no report of harm.
 
Event or Problem Description
It was reported that in the surgical oncology department, a leak was noticed on the back side of the 0.2mm filter where there is an indentation.Although requested there was no further information provided by the customer.There was no report of patient harm.
 
Additional Manufacturer Narrative
Concomitant medical products: 10ml bd syringe ref 306547 lot 8263666 exp 2021-08-31 0.9% sodium chloride injection.The customer¿s report a leak was noticed on the back side of the filter was confirmed.No abnormalities were noted during visual inspection.Functional testing identified a leak from the 0.2 filter side weld line.The root cause of the weld line leak is due to a supplier manufacturing error.

Brand Name
EXTENSION SET
Common Device Name
SET,EXTENSION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8362742
Report Number9616066-2019-00517
Device Sequence Number13911691
Product Code FPA
UDI-Device Identifier10885403237652
UDI-Public10885403237652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number17026438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1